Surfaces with assigned apparent contour
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 21 (1994) no. 3, p. 311-341
@article{ASNSP_1994_4_21_3_311_0,
     author = {Luminati, Domenico},
     title = {Surfaces with assigned apparent contour},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 21},
     number = {3},
     year = {1994},
     pages = {311-341},
     zbl = {0844.57031},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1994_4_21_3_311_0}
}
Luminati, Domenico. Surfaces with assigned apparent contour. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 21 (1994) no. 3, pp. 311-341. http://www.numdam.org/item/ASNSP_1994_4_21_3_311_0/

[1] S.J. Blank, Extending immersions of the circle. Dissertation, Brandeis University, Waltam, Mass., 1967.

[2] V.L. Carrara Zanetic, Extensions of immersions in dimension two. Trabalhos do Departamento de Matemática 92 (1986), Universidade de Săo Paulo, Instituto de Matemática e Estatitistica, Săo Paulo. | MR 889895

[3] C. Curley - D. Wolitzer, Branched immersions of surfaces. Michigan Math. J. 33 (1986), 131-144. | MR 837572 | Zbl 0612.57020

[4] C.L. Ezell, Branched extensions of curves in compact manifold. Trans. Amer. Math. Soc. 259 (1980), 533-546. | MR 567095 | Zbl 0441.57001

[5] C.L. Ezell - M.L. Marx, Branched extensions of curves in oriented surfaces. Trans. Amer. Math. Soc. 259 (1980), 515-532. | MR 567094 | Zbl 0435.57001

[6] G.K. Francis, Assembling compact riemann surfaces with given boundary curves and branch points on the sphere, Illinois J. Math. 20 (1976), 198-217. | MR 402776 | Zbl 0318.57001

[7] G.K. Francis, Polymersions with nontrivial target. Illinois J. Math. 22 (1978), 161-170. | MR 463428 | Zbl 0433.57002

[8] G.K. Francis - S.F. Troyer, Excellent Maps with Given Folds and Cusps. Houston J. Math. 3 (1977), 165-194. | MR 516183 | Zbl 0356.57028

[9] G.K. Francis - S.F. Troyer, Continuation: Excellent Maps with Given Folds and Cusps. Houston J. Math. 8 (1982), 53-59. | MR 666145 | Zbl 0505.57009

[10] R.Z. Goldstein - E.C. Turner, Extending immersions of the circle. Preprint, State University of New York at Albany, Department of Mathematics.

[11] A. Haefliger, Quelques remarques sur les applications differentiables d'une surface dans le plan. Ann. Inst. Fourier 10 (1960), 47-60. | Numdam | MR 116357 | Zbl 0095.37704

[12] D. Luminati, Factorizations of generic mappings between surfaces. Proc. Amer. Math. Soc. 118 (1993), 247-253. | MR 1170547 | Zbl 0794.57012

[13] D. Luminati, Immersioni di superficie e contorni apparenti. Tesi di Dottorato. Dottorato di Ricerca in Matematica, Università di Pisa (1992).

[14] M.L. Marx, Extensions of normal immersions of S1 into R2. Trans. Amer. Math. Soc. 187 (1974), 309-326. | MR 341505 | Zbl 0284.30028

[15] K.C. Millet, Generic smooth maps of surfaces. Topology Appl. 18 (1984), 197-215. | MR 769291 | Zbl 0554.57018

[16] R. Pignoni, Curves and Surfaces in Real Projective Space: an Approach to Generic Projections. Singularities, Banach Center Publication 20 (1988), 335-351. | MR 1101850 | Zbl 0695.57019

[17] R. Pignoni, Projections of Surfaces with a Connected Fold Curve. Preprint, Università di Milano (1990). | MR 1202876

[18] R. Pignoni, On surfaces and they contours. Manuscripta Math. 72 (1991), 223-249. | MR 1118544 | Zbl 0736.53007

[19] V. Poenaru, Extension des immersions en codimension 1 (d'aprés Samuel Blank). Exposition 342, Séminaire Bourbaki 20 (1967/68). | Numdam | Zbl 0223.57013

[20] J.R. Quine, A global theorem for singularities of maps between oriented 2-manifolds. Trans. Amer. Math. Soc. 236 (1978), 307-314. | MR 474378 | Zbl 0379.57006

[21] R. Thom, Les Singularités des Application Diffèrentiables. Ann. Inst. Fourier 6 (1955-1956), 43-87. | Numdam | MR 87149 | Zbl 0075.32104

[22] H. Whitney, On singularities of mappings of Euclidean space. I. Ann. of Math. 62 (1955), 374-410. | MR 73980 | Zbl 0068.37101